Advanced Search
Chart Display List Display Abstract Display
Export citations Reference Paper

{{newsColumn.name}}

April 2010, Vol. 26, No. 2

Special Issue on Nonlinear parabolic problems and applications

Guest Editors: Ning Ju 1 , Xiaoming Wang 2 , Jiahong Wu 3

1 Department of Mathematics, Oklahoma State University, 401 Mathematical Sciences, Stillwater, OK 74078
2 Department of Mathematics, Florida State University, 1017 Academic Way, Tallahassee, FL 32306-4510
3 Department of Mathematics, Oklahoma State University, Stillwater, OK 74078

Chart Display List Display Abstract Display
Export citations Reference Paper